# SDR IXXA060055S

- Difficulty date: October 12, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 57511521
- Condition: Cracked
- Location: T/E Flap
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT WING TRAILING EDGE FLAP DRIVE LINK FITTING CRACKED AT STATION XW 97.906.  REMOVED DRIVE LINK.  REMOVED DAMAGED DRIVE LINK FITTING.  RECEIVED NEW DRIVE LINK FITTING AND INSTALLED NEW FITTING AT STATION 97.906.  INSTALLED DRIVE LINK FORWARD ATTACH POINT IAW DC8 MM 27-21-4.
